MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 13B; ANTI-REFLUX IMPLANT
Model Number LXMC13
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Heartburn/Indigestion (1883); Vomiting (2144); Anxiety (2328)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Lot number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.Additional information recieved: start date: (b)(6) 2022.Alert date: (b)(6) 2023.Country of event: us.Model: lxmc13.Device lot number: 28919.Date of surgery: (b)(6) 2022.Adverse event term: dysphagia.Patient details: patient identifier: (b)(6).Sex: female.Age (at time of consent): 64 years.Additional event details: site awareness date: (b)(6) 2022.End date: (b)(6) 2023.Severity: moderate.Is the adverse event serious? no.Relationship to study device: possible.Relationship to primary study procedure: possible.If related to the procedure, indicate which procedure the event is related to: index intervention/treatment: none: no.Dilation performed: yes.Indicate type of dilation? mechanical.Date of dilation:(b)(6) 2022.Outcome: recovered/resolved.According to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: no.Did this event result in the patient¿s discontinuation of the study? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported via clinical trial patient trx_2018_01: 01166-014 event: dysphagia.Relationship to study device: possible relationship.Relationship to primary study procedure: possible relationship.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/5/2023.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device lot number: 28919, and no related nonconformances were identified.
 
Additional Manufacturer Narrative
(b)(4).Additional information received: awareness date : 29 apr 2022 => 14 apr 2023.
 
Additional Manufacturer Narrative
(b)(4) date sent: 4/18/2024 additional information received: event details start date:(b)(6) 2023 alert date: (b)(6) 2024 country of event: us model: lxmc13 device lot number: 28919 date of surgery: (b)(6) 2022 adverse event term: vomiting patient details patient identifier: (b)(6) sex: female age (at time of consent): 64 years additional event details site awareness date: (b)(6) 2024 end date: (b)(6) 2023 severity: moderate is the adverse event serious? no death: no date of death: blank life-threatening illness or injury: no permanent impairment of a body structure or a body function: no required in-patient hospitalization or prolongation of existing hospitalization: no admission date: blank discharge date: blank resulted in medical or surgical intervention: no led to fetal distress, fetal death or a congenital abnormality or birth defect: no relationship to study device: possible relationship to primary study procedure: not related if related to the procedure, indicate which procedure the event is related to: blank intervention/treatment: none: no dilation performed: no indicate type of dilation? blank date of dilation: blank diagnostic intervention: no diagnostic imaging: no drug therapy: no observation: no linx explant: yes other surgical intervention: no other intervention/treatment: no if other specify: blank outcome: recovered/resolved according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated: blank did this event result in the patient¿s discontinuation of the study? no updated log line 2: end date : 21 sep 2023 => blank adverse event term : vomiting => dysphagia, pharyngoesopageal phase outcome : recovered/resolved => not recovered/not resolved if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : yes => no updated log line 2: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : blank => yes updated log line 2: if event is serious and device related, according to the protocol and instructions for use, in the opinion of the investigator, is the adverse event expected/anticipated? : no => n/a new explant notification: event details alert date: (b)(6) 2024 date of explant: (b)(6) 2023 country of event: us model: lxmc13 device lot number: 28919 date of implant: (b)(6) 2022 patient details patient identifier: (b)(6) sex: female age (at time of consent): 64 years additional event details was the linx explant a result of an adverse event per protocol definitions?: yes if yes, choose the primary ae log line, start date and term: blank if no, what was the reason for the explant? (check all that apply) participant had anxiety about implant: no medical need for high field strength mri or other testing: no participant wishes to have alternative gerd treatment requiring linx explant: no continued gerd symptom: no did not meet participant expectations: no other: no if other, specify: blank describe the technique used for explant (check all that apply) laparoscopic: no endoscopic: no other: no if other, specify: blank were any concomitant procedures performed?: blank describe any notable observations during the explant procedure: blank updated explant notification: were any concomitant procedures performed? : yes => no updated explant notification: if yes, choose the primary ae log line, start date and term: : blank => #002 (b)(6) 2023-vomiting were any concomitant procedures performed? : blank => yes describe the technique used for explant (check all that apply):laparoscopic : no => yes.
 
Additional Manufacturer Narrative
(b)(4) date sent: 11/14/2024.Additional information received: updated log line: 2.Updated: outcome: not recovered/not resolved recovered/resolved updated log line: 2 updated: end date: blank 30 oct 2023.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 12/31/2024.Additional event information if yes, choose the primary ae log line, start date and term: #002 (b)(6) 2023 vomiting: blank if no, what was the reason for the explant? (check all that apply) participant had anxiety about implant: no: yes.Continued gerd symptom: no: yes.Updated: was the linx explant a result of an adverse event per protocol definitions? yes : no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 5/29/2025.Additional information: trx_2018_01 updated "explant" notification 01166-014.Updated: if yes, choose the primary ae log line, start date and term: blank => #002 01may2023-dysphagia, pharyngoesopageal phase.Was the linx explant a result of an adverse event per protocol definitions? : no => yes.Trx_2018_01 updated "explant" notification 01166-014.Updated: continued gerd symptom : yes => no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 6/3/2025.Additional information: trx_2018_01 updated "explant" notification 01166-014.Updated: if no, what was the reason for the explant? (check all that apply) participant had anxiety about implant: yes => no.
 
Additional Manufacturer Narrative
(b)(4) date sent: 6/4/2025.Additional information: when was the explant date? explant date was (b)(6) 2023.

Brand Name
1.5T LINX, 13B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4188 lexington avenue north
shoreview 
3035526892
MDR Report Key16852961
Report Number3008766073-2023-00076
Device Sequence Number6564633
Product Code LEI
UDI-Device Identifier00855106005332
UDI-Public00855106005332
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2025
Device Model NumberLXMC13
Device Catalogue NumberLXMC13
Device Lot Number28919
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer06/05/2023
08/10/2023
04/11/2024
11/12/2024
12/20/2024
05/27/2025
06/01/2025
06/02/2025
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/05/2023
08/16/2023
04/18/2024
11/14/2024
12/31/2024
05/29/2025
06/03/2025
06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale